# SDR USAA2014052300005

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- Aircraft time: 96,084 hours, 18,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CUSTOMER CARE, LT & RT EXIT DOOR HATCH EMERGENCY EXIT SIGN LIGHTS INOPERATIVE.  REPLACED M1209 EMERGENCY BATTERY & CHARGER ASSEMBLY IAW AMM 33-51-07.  INSTALLATION CHECKED GOOD IAW AMM 33-51-07.
